Jump to content
CrazyBoards.org

Groggy Mornings?


Guest BOYD

Recommended Posts

Do SSRI generally make you feel groggy when you get up for like 3 hrs? It's early now and feel like I have to wake up after 9hrs of sleep unless I'm not sleeping well. Should I be trying to get a sleep aid like that ativin or whatever stuff? What's up -not me?Anyone else get the same effect?( lexapro 5mg) Paxil was 100 times worse as I wanted to sleep all day. How about Wellbutrin although G DOC thinks it is not good for GAD.

Link to comment
Share on other sites

The answer is different for everyone.  Have you just begun taking the Lexapro?  I find that for at least a month it is best not to make a decision on how well the meds are working until they have been in my system for awhile and my body makes the neccessary adjustments (unless something totally freaky happens).  Adding a sleep aid IMO would only cause more grogginess in the morning.  At least for me they do.

Link to comment
Share on other sites

Well, from a motivational viewpoint it's probably impossible, but it's often seemed to me that I don't do much useful in a day until after getting a little moderately vigorous exercise. But that seems implausible when I'm tired and sleepy, even if true.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...